For those of you who take fish oil does it upset your stomach? I eat before I take my meds and was taking a multi vitamine and fish oil but for this week only I cut out both of them as something was making me feel like throwing up. Next week I will add the fish oil back in but I really think it was the vitamine making me sick. Just thought I'd ask about the fish oil though.
Posts You May Be Interested In
I have been flying for over a week, spending a fortune on crap i do not need, even buying a few things twice because i forgot i had just bought them. luckily i stayed in the house most of the time although the dog must have thought i had lost my mind. the crash started on Friday and is getting steadily worse - suicidal ideation is back after my first break from it for years. It is always worse...
I seem to be a bottomless pit of anguish tonight while tryingto go to sleep.I want to feed my face - or drink alcohol and yet I know that's not an effective answer.I have responsibilities in the morning.I seem to be able to push myself to do what I need to do - just hunker down and do it...but when I am on my own - and get in touch with personal satisfaction - then the unknowing,and the...